# SDR COEA0801873

- Difficulty date: April 22, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N873FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0202
- Engine: Pwa PT6*
- System (JASC): 6140 · Propeller Indication System
- Part: Gauge
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  FLT NR 8797, ON TAXI TO RUNWAY PILOT NOTICED THAT THE PROP RPM GAUGE WAS STUCK AT 200 RPM.  THE PAR (POWER ANALIZER AND RECORDER) UNIT SHOWS PROP RPM NORMAL.  AC WAS TAXIED BACK TO RAMP FOR MAINTENANCE.  MAINTENANCE REPLACED NP (PROP RPM) GAUGE.  (K)
